# SDR DALA2024111911061

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0665973) CORROSION ON FWD CARGO BAY R/H ZEE CHANNEL FROM STA 500A-STA 500L STR 25, WL 158. REPAIRED FWD CARGO BAY R/H ZEE CHANNEL FROM STA 500A TO STA 500L STR 25 WL 158 PER B737-900 SRM 53-00-53-2R-5 AND BOEING DWG# 143A7500.
